Bilateral tauberian therems of Keldyš type

Tore Selander

TBD mathscidoc:1701.332197

Arkiv for Matematik, 5, (1), 85-96, 1963.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:29 uploaded by arkivadmin ] [ 182 downloads ] [ 0 comments ] [ Cited by 3 ]
@inproceedings{tore1963bilateral,
  title={Bilateral tauberian therems of Keldyš type},
  author={Tore Selander},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203429867049006},
  booktitle={Arkiv for Matematik},
  volume={5},
  number={1},
  pages={85-96},
  year={1963},
}
Tore Selander. Bilateral tauberian therems of Keldyš type. 1963. Vol. 5. In Arkiv for Matematik. pp.85-96. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203429867049006.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved